# SDR SWIA2019030545600

- Difficulty date: January 30, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 34,592 hours, 32,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS APROX  RBL6 BETWEEN STR 26 AND 27 BETWEEN FS 250 AND 265.  (C-CHECK) RO: 03/02/2019 REPAIRED THE TWO DENTS APROX RBL6 BETWEEN STR 26 AND 27 BETWEEN FS 250 AND FS 265 REF REO. PRESSURE CHECKS GOOD.
